Health knowledge made personal
Join this community!
› Share page:

Odd side effect to atarax and anti-histamines?


Posted by AliceB

I just started taking Atarax for chronic urticaria and have had some side effects I don't see listed. I've been taking 50mg at night for two nights of the generic hydroxyzine HLC. I've awakened several times (about every half hour) from hallucination-type dreams and a strange feeling that I don't know how to describe. I have this same reaction to all anti-histamines recently after successfully taking them for my condition for many years. Searching for side-effects such as this has not turned up anything to explain what is happening and all I can describe is it feeling like something is going wrong in my brain or central nervous system. I would sure appreciate any suggestions as my condition is too bad not to use an anti-histamine and prednisone is causing long-term problems.
 
Post an answer
Write a comment: